diabetes-icon

Hypothyroidism

Dear doctor ,. my husband is 31 years he has taking thyroid medication for more than 2 years .about one year back his tsh level was 75 now it has come down to 25 .. he was taking 100 mg of thyroxine ..he has been gaining weight ever since he was diagnosed with thyroid.. his weight is 105 kgs(6ft tall) he has been working out n watching his diet but no changes .. he self regulated n today took 125 mg since then he has one sided head ache stomach burn n tiredness .. has it got anything to do with d medication .am worried ..also please suggest the right dosage and how to lose that weight .
views-icons 51 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hypothyroidism

doctor profile image
Dr. Neelam Pandey Kukreti Gurgaon | General Endocrinologist
Answered
Overdosing with thyroxine will not decrease weight .rather he is inviting side effects. Dose is adjusted on seeing Tsh response. U need to see an endocrinologist with all reports in person for dose adjustment and also evaluation for obesity. He also require a tailered diet and exercise schedule once other hormonal causes for obesity  excluded
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO